# SDR UIEA2025031900247

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT #5, LEADING EDGE EXTERNAL SKIN, LOWER INBOARD EDGE WITH A DENT.( SLAT #5, LEADING EDGE EXTERNAL SKIN, LOWER INBOARD EDGE DAMAGE WAS REPAIRED IAW. TRE6757274 ISSUED DATE 14FEB25 & CMA-TLS-25-0003 DATE 25FEB25. NO FURTHER DEFECTS NOTED )
